# SDR 2021FA0000334

- Difficulty date: November 23, 2021
- Submitted: November 23, 2021
- Operation: General aviation
- Aircraft: N909DP
- Make and model: Cessna 525
- Aircraft serial: 5250503
- Aircraft time: 2,556 hours, 2,413 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Carbon Seal
- Part number: 65307
- Part serial: NA
- Condition: Leaking
- Location: #1 Engine
- Part time: 2,556 hours, 2,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB SMOKE WAS EVIDENT IN THE CABIN AND COCKPIT.  THE PILOTS TURNED AIRCRAFT AND RETURNED TO BASE, AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED THE #1 SCUPPER DRAIN SEAL FAILED ALLOWING OIL INTO THE #1 ENGINE BLEED AIR SYSTEM THAT IS USED FOR CABIN AND COCKPIT HEATING AMONG OTHER FUNCTIONS AS WELL.
